It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I used to get small twitches in my eyes and neck. I also had "breathing" tics, which were most annoying. When I got into social situations or got frustrated, the tics would increase. Soon after strong Palilalia and even Echolalia appeared. Turns out, I also had Tourette's Syndrome, which TS and ADHD are severely common together. I am not saying you might have Tourette's or anything like it (because I agree with nightowl that ADD manifests in different ways which can include twitches). I just want to make people aware that Tourette's can mimic ADHD or even comorbid. So if tics increase in severity, you might want to see a professional. I also want to state that certain medications can cause (or increase) tics and twitches. So stay away from stimilants like Ritalin. If you are on it, I would try to switch to something less severe like Straterra or Concerta.

SGH





All times are GMT -7. The time now is 08:13 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!